# SDR 05015656

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED LAV SMOKE INDICATION.  INSPECTED BOTH PACKS AND WATER SOCKS.  NO DEFECTS NOTED.  INSPECTED LAV LIGHTS.  NO DEFECTS FOUND.  PERFORMED EXTENSIVE ENGINE RUNS.  NO DEFECTS FOUND.  A/C OK FOR SERVICE.
